Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 160697, 15 pages
http://dx.doi.org/10.1155/2015/160697
Research Article

Study on the Queue-Length Distribution in Queue with Working Vacations

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2Research Institute of Economics and Management, Southwestern University of Finance and Economics, Chengdu 611130, China
3School of Mathematics and Software Science, Sichuan Normal University, Chengdu, Sichuan 610066, China

Received 4 April 2015; Revised 8 June 2015; Accepted 14 June 2015

Academic Editor: Gabriella Bretti

Copyright © 2015 Chuanyi Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Takagi, Queueing Analysis—A Foundation of Performance Evaluation, Volume 3: Discrete-Time Systems, North-Holland, New York, NY, USA, 1993.
  2. N. Tian, X. Xu, and Z. Ma, Discrete Time Queue Theory, Science Press, Beijing, China, 2007.
  3. A. S. Alfa, “Vacation models in discrete time,” Queueing Systems, vol. 44, no. 1, pp. 5–30, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. D. Servi and S. G. Finn, “M/M/1 queues with working vacations (M/M/1/WV),” Performance Evaluation, vol. 50, no. 1, pp. 41–52, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Li, N. Tian, and W. Liu, “Discrete-time GI/Geo/1 queue with working vacations,” Queueing Systems, vol. 56, pp. 53–63, 2007. View at Google Scholar
  6. J. Li and N. Tian, “The discrete-time GI/Geo/1 queue with working vacations and vacation interruption,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 1–10, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J.-H. Li, “Analysis of the discrete-time Geo/G/1 working vacation queue and its application to network scheduling,” Computers and Industrial Engineering, vol. 65, no. 4, pp. 594–604, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. X. W. Yi, “The Geo/G/1 queue with disasters and multiple working vacations,” Stochastic Models, vol. 23, pp. 537–549, 2007. View at Google Scholar
  9. J.-H. Li, W.-Q. Liu, and N.-S. Tian, “Steady-state analysis of a discrete-time batch arrival queue with working vacations,” Performance Evaluation, vol. 67, no. 10, pp. 897–912, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Gao and Z. Liu, “Performance analysis of a discrete-time GeoX/G/1 queue with single working vacation,” World Academy of Science, Engineering and Technology, vol. 56, pp. 1333–1341, 2011. View at Google Scholar
  11. C. Goswami and N. Selvaraju, “The discrete-time MAP/PH/1 queue with multiple working vacations,” Applied Mathematical Modelling, vol. 34, no. 4, pp. 931–946, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. V. Goswami and S. K. Samanta, “Performance analysis of a GI[x]/Geo/m/N queue with partial- and total-batch rejection,” Computers & Mathematics with Applications, vol. 54, no. 2, pp. 203–219, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. M. Yu, Y. H. Tang, and M. M. Yu, “Steady state analysis and computation of the GIx/Mb/1/L queue with multiple working vacations and partial batch rejection,” Computers and Industrial Engineering, vol. 56, pp. 1243–1253, 2009. View at Google Scholar
  14. M. M. Yu, Y. H. Tang, Y. H. Fu, and L. Pan, “GI/Geom/1/N/MWV queue with changeover time and searching for the optimum service rate in working vacation period,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2170–2184, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Zhang and Z. T. Hou, “Steady state analysis of the GI/M/1/N queue with a variant of multiple working vacations,” Computers and Industrial Engineering, vol. 61, no. 4, pp. 1296–1301, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Gao, J. T. Wang, and D. Zhang, “Discrete-time GIx/Geo/1/N queue with negative customers and multiple working vacations,” Journal of the Korean Statistical Society, vol. 42, no. 4, pp. 515–528, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. Banerjee, U. Gupta, and V. Goswami, “Analysis of finite-buffer discrete-time batch-service queue with batch-size-dependent service,” Computers & Industrial Engineering, vol. 75, pp. 121–128, 2014. View at Publisher · View at Google Scholar
  18. V. Bhaskar and P. Lallement, “Modeling a supply chain using a network of queues,” Applied Mathematical Modelling, vol. 34, no. 8, pp. 2074–2088, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. L. R. Ronald, Optimization in Operations Research, Prentice Hall, Upper Saddle River, NJ, USA, 1997.